Jump to content
CrazyBoards.org

Recommended Posts

I've been on Celexa since late January. I started at 20mg/day, and after about two weeks noticed a slight lift. I actually felt rested after sleeping, and was genuinely animated when talking to people (as opposed to faking it to save misunderstandings and hurt feelings). I even kinda cared about things that were going on. That lasted for about two weeks, and then I crashed; I went back to feeling completely exhausted and numb, yadda-yadda. I thought the crash might be due to stress, since my oldest sis had her son preemie, and I was going through some upheaval at the new job. On the advice of my tdoc, I asked for an increase.

I got a boost to 40mg/day at the end of March. I've been on this dose for just shy of three weeks now. After about 10-12 days, I felt that nice little lift again. I started to cruise at a slightly higher altitude, and started to feel like it might actually stick this time. But in the last few days, I have crashed again. This time there is no reason. My work life has stabilized, my sister and her kiddo are doing very well, and in other small ways, my life has been pretty good this last month. I just feel like I've hit the wall again; I've gone from starting to feel okay to feeling as crappy as I was at the beginning of the year. I realize this might be a little premature, and obviously I am waiting at least a few more weeks to see how this continues to unfold, but I'm curious if this is an acknowledged phenomenon someone else might know about, or if I'm having megrims and need to suck it up. ;)

As always, thanks for any info. I'm still figuring out the whole "being on medication" thing, so anecdotes come in extremely useful.

Link to comment
Share on other sites

It's really not so unusual to have that kind of response when you're first starting a med, and finding your appropriatte dosage. Go ahead and talk to your pdoc about it, as you probably need another increase.

Link to comment
Share on other sites

I had the same problem on Celexa way back when I was on an SSRI, I think it was wellbutrin that settled my mood, but in actuality it was activating me. Anyway, back to the questions at hand. I think Sasha Sue could be right, you might need another increase, however if it stops working again you might need another med altogether. It took me several meds before settling on wellbutrin for a couple of years. Is this your first med? What you felt like when it was working is what you should feel like all the time (Assuming it's normal for you-everyone's 'normal' can be on a different level of calmness) IMO. So hang in there it CAN get better! :D

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...